Does anyone no if Vit.B12 & B6 is supose to help w/ Depesion.Also I have drank Sobe & other drinks that include Ginseng & St.John's Wort plus other things included while taking my reg.Antidepres. med's every day.Am i trying to help myself get better or worsen my Problems???
Hello, Bonnie! How are you?
Which antidepressant are you taking?
The main concern between combining an antidepressant with some herbal products, such as St. John's Wort is that it creates the risk of your developing an excess build up of serotonin, which could be fatal.
Ref: Serotonin Syndrome Information
As to the B12, yes, it can help with depression, tiredness, fatigue, and etc., but only if you are actually low in it, and/or don't take in a sufficient amount normally.
Has your doctor prescribed it for you?
best vitamin B12 tablet without any other combination from the best branded company in India ## I have b12 deficiency. h...5 REPLIES
Can I take 500mg vitamin B12 tablets for a month straight? On one tablet a day, I had a low level of vitamin B12 due to ...6 REPLIES
I have deficiency of B12, & the results show 132. I have been prescribed to take Nervup OD Tablets. Will it help me?...2 REPLIES
Vitamin B12 Tab In India..................................................... ## Hi SM, What questions do you have about...2 REPLIES
My prescription container has two difference colors ( red & light pink, tablets, and no markings, How am I suppose t...2 REPLIES
I have a Vitamin B12 deficiency. This was found in 2002. I completed my course of treatment for 6 months. After that I t...1 REPLY
Can the tablet containing only vitamin b6,b9,b12,c,E,all type of supplements,omega3 fatty acids,minerals,proteins,antiox...1 REPLY
I am a woman of 49 years old and am having pain in the neck, shoulder and my arms for quite some time. The pain is worse...6 REPLIES
i want to take the vitamins ## B complex vitamins are a nutritional supplement and, unless you take too much, there is n...2 REPLIES
Is there any other medications to avoid while drinking these... whatvare the side effects. My father was taking these an...2 REPLIES